Alert archive / Florida / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 48, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at May 6, 2012, 4:19 PM EDT for Columbia County, Florida. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 6, 2012, 4:19 PM EDT (20:19 UTC)
- Expired
- May 6, 2012, 4:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
County Columbia County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 8.3 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -80 J/kg
- Mixed-layer LCL
- 1252 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
952
WUUS52 KJAX 062019
SVRJAX
FLC023-062045-
/O.NEW.KJAX.SV.W.0048.120506T2019Z-120506T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSONVILLE FL
419 PM EDT SUN MAY 6 2012
THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN COLUMBIA COUNTY IN NORTHERN FLORIDA
* UNTIL 445 PM EDT
* AT 419 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED OVER EXTREME NORTHERN COLUMBIA COUNTY...OR 9 MILES SOUTH OF
FARGO...AND MOVING SOUTH AT 5 MPH.
* THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL
AREAS OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3059 8263 3059 8256 3059 8251 3046 8247
3047 8267
TIME...MOT...LOC 2019Z 005DEG 6KT 3056 8257
$$
PRESNALL2 follow-up statements
764
WWUS52 KJAX 062029
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
429 PM EDT SUN MAY 6 2012
FLC023-062045-
/O.CON.KJAX.SV.W.0048.000000T0000Z-120506T2045Z/
COLUMBIA FL-
429 PM EDT SUN MAY 6 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTHEASTERN COLUMBIA COUNTY...
AT 430 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED OVER
NORTHERN COLUMBIA COUNTY...OR 10 MILES SOUTH OF FARGO...MOVING SOUTH
AT 5 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
&&
LAT...LON 3059 8263 3059 8256 3059 8251 3046 8247
3047 8267
TIME...MOT...LOC 2030Z 005DEG 6KT 3054 8257
$$
PRESNALL669
WWUS52 KJAX 062040
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
440 PM EDT SUN MAY 6 2012
FLC023-062050-
/O.EXP.KJAX.SV.W.0048.000000T0000Z-120506T2045Z/
COLUMBIA FL-
440 PM EDT SUN MAY 6 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN COLUMBIA COUNTY
WILL EXPIRE AT 445 PM EDT...
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT.
LAT...LON 3059 8263 3059 8256 3059 8251 3046 8247
3047 8267
TIME...MOT...LOC 2040Z 005DEG 6KT 3052 8257
$$
PRESNALLWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at May 6, 2:51 PM EDT, 1 hour 28 minutes earlier.
Area forecast discussion, May 6, 2:51 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 251 PM EDT SUN MAY 6 2012 ...SLIGHT RISK OF SEVERE STORMS THROUGH THE EVENING HOURS... .SHORT TERM...NOW THROUGH WEDNESDAY... REST OF THIS AFTERNOON...SCATTERED STRONG STORMS WILL CONTINUE TO DEVELOP ALONG THE FRONTAL BOUNDARY ACRS SE GA AND NEAR THE FL/GA BORDER AND DRIFT SLOWLY TOWARDS THE E/SE AT 10 MPH. SOME OF STORMS MAY BECOME SEVERE WITH ISOLATED REPORTS OF LARGE HAIL AND DAMAGING WINDS POSSIBLE THROUGH SUNSET. MAX TEMPS HAVE SURGED WELL INTO THE LOWER/MID 90S SOUTH OF THE BOUNDARY WITH DEWPOINTS MIXING OUT INTO THE 50S...SO STILL ENOUGH DRY AIR LINGERING IN THE REGION TO KEEP MOST OF THE TSTM ACTIVITY SCATTERED IN NATURE. TONIGHT...SCATTERED TO NUMEROUS ACTIVITY ALONG THE BOUNDARY WILL CONTINUE THIS EVENING WITH STRONG TO SEVERE STORMS POSSIBLE THROUGH AT LEAST MIDNIGHT BEFORE LACK OF HEATING SHOULD LEAD TO JUST ISOLD/SCTD ACTIVITY AFTER MIDNIGHT ALONG THE BOUNDARY WHICH WILL REMAIN NEAR THE FL/GA BORDER. MILD OVERNIGHT LOWS IN THE 60S. SOME LOCALLY HEAVY RAINFALL WILL BE POSSIBLE ALONG TRAINING CELLS BUT WITH ONGOING DROUGHT NOT TOO MUCH CONCERN FOR WIDESPREAD FLOODING AT THIS JUNCTURE. MONDAY...NUMEROUS TO WIDESPREAD SHOWER/TSTM ACTIVITY SHOULD CONTINUE ALONG FRONTAL BOUNDARY AS MID/UPPER LEVEL LIFT COMBINE WITH ADDITIONAL MOISTURE SURGING INTO THE REGION ALONG WITH DIURNAL HEATING AND LOCAL SBRZ BOUNDARIES FIRING INTO THE AFTERNOON. THE ENHANCED BREEZY ONSHORE FLOW ALONG THE COAST AT E/NE 15 MPH WILL HELP WITH LOW LEVEL CONVERGENCE OVER THE LAND AREAS AND BOOST COVERAGE OF THUNDERSTORM ACTIVITY. MAX TEMPS WILL HOLD IN THE 80S WITH THE ABUNDANCE OF CLOUD COVER AND SHOWER ACTIVITY. A FEW STORMS WILL CONTINUE TO BE STRONG TO SEVERE WITH COOL TEMPS ALOFT AIDING IN POSSIBLE HAIL AND GUSTY WINDS. TUE/WED...GENERAL TROFINESS IN THE MID/UPPER LEVELS OF THE ATMOSPHERE AND COOLER MID LEVEL TEMPS WILL KEEP HIGH LEVELS OF INSTABILITY OVER THE REGION AND THIS COMBINED WITH DIURNAL HEATING AND OLD FRONTAL BOUNDARY MIXED WITH LOCAL SBRZ DEVELOPMENT SHOULD BE ENOUGH TO KICK OFF NUMEROUS SHOWERS AND TSTMS...MAINLY DURING THE AFTERNOON AND EVENING HOURS. MAX TEMPS WILL CONTINUE NEAR NORMAL IN THE 80S. .LONG TERM...THURSDAY THROUGH SUNDAY... FRONTAL PASSAGE AT THE SURFACE AND MID/UPPER LEVEL TROF PASSAGE ALOFT ON THURSDAY WILL REDUCE PCPN CHANCES TO ISOLD/SCTD THEN BECOMING MAINLY DRY AND COOLER WITH HIGHS IN THE LOWER TO MID 80S ON FRI/SAT...THEN A RETURN TO POSSIBLE SHOWERS/TSTMS ON SUNDAY AS MOISTURE RETURNS WITH THE ONSHORE FLOW. && .AVIATION... SCATTERED THUNDERSTORMS WILL BE POSSIBLE AT THE JACKSONVILLE TERMINALS THIS AFTERNOON. ELSEWHERE...COVERAGE IS EXPECTED TO BE TOO LOW FOR ANY MENTION IN THE TAFS. BEST TIMING FOR THUNDERSTORMS IN JACKSONVILLE IS BETWEEN 21 AND 00Z. THE STRONGEST STORMS WILL BE CAPABLE OF DAMAGING WINDS AND LARGE HAIL. ACTIVITY WILL WIND DOWN THIS EVENING WITH PRIMARILY VFR CONDITIONS EXPECTED TONIGHT. HOWEVER...WE MAY SEE SOME MVFR CEILINGS AND VISIBILITIES IN PATCHY FOG AT GNV AND VQQ. WE HAVE HIGHER CONFIDENCE IN THUNDERSTORM ACTIVITY OCCURRING AT THE TERMINALS ON MONDAY...THUS WILL GO AHEAD AND INTRODUCE PROB30 GROUPS BEGINNING AROUND MID MORNING. && .MARINE... BACKDOOR FRONT HAS MOVED INTO THE GEORGIA WATERS AND WILL CONTINUE TO PRESS SOUTH THE REST OF THE AFTERNOON. WINDS WILL ABRUPTLY SWITCH TO THE NORTHEAST AND INCREASE TO 10 TO 15 KNOTS BEHIND THE FRONT. ONSHORE FLOW WILL THEN PERSIST THROUGH TUESDAY BEFORE TURNING BACK TO THE WEST TUESDAY NIGHT AS THE FRONT LIFTS BACK TO THE NORTH. SEAS WILL BUILD TO 3 TO 5 FEET ON MONDAY DUE TO LONG FETCH OF NORTHEAST WINDS. RIP CURRENTS: LOW RISK. && .PRELIMINARY POINT TEMPS/POPS... AMG 66 83 64 86 / 50 80 50 60 SSI 70 79 69 81 / 40 70 50 60 JAX 66 83 65 85 / 50 70 50 70 SGJ 69 81 67 83 / 30 60 50 60 GNV 64 86 64 87 / 20 70 70 70 OCF 65 88 65 87 / 10 60 60 60 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && HESS/SHULER/
Hazardous weather outlook, May 6, 10:00 AM EDT, 6 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1000 AM EDT SUN MAY 6 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-071000- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT 20 NM- FERNANDINA BEACH TO ST AUGUSTINE FL OUT 20 NM- ST AUGUSTINE TO FLAGLER BEACH FL OUT 20 NM- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE-HAMILTON- SUWANNEE-COLUMBIA-BAKER-NASSAU-DUVAL-UNION-BRADFORD-CLAY-ST JOHNS- GILCHRIST-ALACHUA-PUTNAM-FLAGLER-MARION-COFFEE-JEFF DAVIS-BACON- APPLING-WAYNE-ATKINSON-WARE-PIERCE-BRANTLEY-INLAND GLYNN- COASTAL GLYNN-ECHOLS-CLINCH-CHARLTON-INLAND CAMDEN-COASTAL CAMDEN- 1000 AM EDT SUN MAY 6 2012 THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. ...A CHANCE OF STRONG TO SEVERE STORMS TODAY THROUGH MONDAY... .DAY ONE...TODAY AND TONIGHT... PATCHY SMOKE FROM THE COUNTY LINE AND BALDWIN BAY WILDFIRES WILL CONTINUE TO DRIFT EAST ALONG THE I-10 CORRIDOR THROUGH BAKER...CHARLTON...DUVAL AND NASSAU COUNTIES INTO THE EARLY AFTERNOON HOURS. VISIBILITIES MAY BE REDUCED DOWNWIND OF THE WILDFIRE LOCATIONS. NUMEROUS TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS SOUTHEAST GEORGIA AND NORTHEAST FLORIDA TODAY. STORMS WILL FIRST DEVELOP ACROSS SOUTHEAST GEORGIA EARLY THIS AFTERNOON IN ADVANCE OF AN APPROACHING SURFACE FRONT. LATE THIS AFTERNOON AND EVENING...STORMS WILL EXPAND IN COVERAGE ALONG THE FRONT AND AS AN UPPER LEVEL DISTURBANCE TRAVERSES THE AREA. A FEW STRONG TO SEVERE STORMS ARE POSSIBLE WHICH WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS. GENERAL STORM MOTION WILL BE TO THE SOUTHEAST AT 10 TO 15 MPH ALTHOUGH ERRATIC MOTION WILL BE POSSIBLE ALONG THE SEA BREEZE AND OTHER OUTFLOW BOUNDARIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY... SOME STORMS COULD BE LOCALLY STRONG MONDAY THROUGH WEDNESDAY...MAINLY DURING THE AFTERNOON AND EVENING. GUSTY WINDS WILL BE THE MAIN CONVECTIVE HAZARD...AS WELL AS LOCALLY HEAVY RAINFALL. INCREASED ONSHORE WILL ELEVATE THE RISK OF RIP CURRENTS ON MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SELF-ACTIVATE IF WARNINGS ARE ISSUED LATER TODAY. SPOTTER ACTIVATION MAY BE REQUESTED AGAIN ON MONDAY. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ENYEDI/JCH
In the hours before
Special weather statement, May 6, 3:22 PM EDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
322 PM EDT SUN MAY 6 2012
FLZ024-025-062000-
DUVAL-NASSAU-
322 PM EDT SUN MAY 6 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN DUVAL
AND EASTERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID
UNTIL 400 PM EDT...
AT 323 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 3 MILES WEST OF
FERNANDINA BEACH TO 9 MILES WEST OF YULEE...MOVING SOUTHEAST AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND
YULEE...FERNANDINA BEACH AND AMELIA CITY THROUGH 400 PM EDT. HAIL UP
TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN
BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3067 8142 3064 8142 3060 8144 3056 8144
3053 8142 3052 8143 3049 8175 3064 8186
3070 8145 3068 8142
TIME...MOT...LOC 1923Z 317DEG 7KT 3066 8149 3063 8172
TRABERTSpecial weather statement, May 6, 3:30 PM EDT, 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 330 PM EDT SUN MAY 6 2012 FLZ024-GAZ165-166-062000- COASTAL CAMDEN-INLAND CAMDEN-NASSAU- 330 PM EDT SUN MAY 6 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN CAMDEN AND NORTHERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 400 PM EDT... AT 330 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CENTERED OVER NASSAU COUNTY...OR 5 MILES SOUTHWEST OF KINGSLAND...MOVING SOUTHEAST AT 20 MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES THROUGH 400 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3069 8151 3065 8179 3073 8184 3083 8172 TIME...MOT...LOC 1930Z 315DEG 16KT 3072 8171 TRABERT
Special weather statement, May 6, 3:44 PM EDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
344 PM EDT SUN MAY 6 2012
FLZ022-023-GAZ150-162-163-062030-
BAKER-CLINCH-COLUMBIA-ECHOLS-WARE-
344 PM EDT SUN MAY 6 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHERN
WARE...SOUTHEASTERN CLINCH...EXTREME SOUTHEASTERN ECHOLS...
NORTHWESTERN BAKER AND NORTHEASTERN COLUMBIA COUNTIES FOR STRONG
WINDS AND SMALL HAIL VALID UNTIL 430 PM EDT...
AT 345 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 8 MILES SOUTHEAST OF FARGO...MOVING
SOUTH AT 10 MPH. THIS STRONG THUNDERSTORM WILL ALSO AFFECT AREAS
AROUND FARGO THROUGH 430 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH
POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3072 8259 3070 8233 3041 8231 3043 8265
3045 8267
TIME...MOT...LOC 1945Z 006DEG 10KT 3059 8247
PRESNALLSpecial weather statement, May 6, 3:59 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
359 PM EDT SUN MAY 6 2012
GAZ163-062045-
CLINCH-
359 PM EDT SUN MAY 6 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHWESTERN
CLINCH COUNTY FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 445 PM
EDT...
AT 359 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 12 MILES WEST OF COGDELL...OR 11 MILES
SOUTH OF PEARSON...MOVING EAST AT 5 MPH. THIS STRONG THUNDERSTORM
WILL ALSO AFFECT AREAS AROUND HOMERVILLE AND COGDELL THROUGH 445 PM
EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3119 8296 3118 8270 3100 8275 3108 8298
3118 8298
TIME...MOT...LOC 1959Z 286DEG 6KT 3114 8292
PRESNALLSpecial weather statement, May 6, 4:07 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 407 PM EDT SUN MAY 6 2012 FLZ024-025-062100- DUVAL-NASSAU- 407 PM EDT SUN MAY 6 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHERN DUVAL AND SOUTHERN NASSAU COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 500 PM EDT... AT 408 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF JACKSONVILLE INTERNATIONAL AIRPORT TO 3 MILES WEST OF CALLAHAN... MOVING SOUTHWEST AT 10 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND CALLAHAN...RATLIFF...JACKSONVILLE INTERNATIONAL AIRPORT AND BRYCEVILLE THROUGH 500 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3035 8168 3038 8203 3059 8195 3060 8162 TIME...MOT...LOC 2008Z 037DEG 10KT 3055 8167 3055 8190 TRABERT
Special weather statement, May 6, 4:13 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSONVILLE FL 413 PM EDT SUN MAY 6 2012 GAZ164-165-062045- CHARLTON-INLAND CAMDEN- 413 PM EDT SUN MAY 6 2012 ...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR NORTHEASTERN CHARLTON AND WESTERN CAMDEN COUNTIES FOR STRONG WINDS AND SMALL HAIL VALID UNTIL 445 PM EDT... AT 413 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS CENTERED ALONG A LINE EXTENDING FROM 7 MILES NORTH OF HOMELAND TO 12 MILES NORTHEAST OF HOMELAND...MOVING SOUTHEAST AT 5 MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND HOMELAND THROUGH 445 PM EDT. HAIL UP TO THREE QUARTER INCH IN DIAMETER AND GUSTY WINDS OF 45 TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. LAT...LON 3099 8209 3099 8181 3085 8175 3084 8207 TIME...MOT...LOC 2013Z 294DEG 9KT 3095 8201 3093 8184 TRABERT
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 6, 2:25 PM EDT | Special Weather Statement | JAX | Nassau | 50 min |
| May 6, 2:26 PM EDT | Special Marine Warning | JAX | 64 min | |
| May 6, 2:51 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 39 min |
| May 6, 3:22 PM EDT | Special Weather Statement | JAX | Nassau | 38 min |
| May 6, 3:30 PM EDT | Special Weather Statement | JAX | Nassau | 30 min |
| May 6, 3:33 PM EDT | Severe Thunderstorm Warning | JAX | Duval, Nassau | 42 min |
| May 6, 3:44 PM EDT | Special Weather Statement | JAX | Baker | 46 min |
| May 6, 3:59 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 10 min |
| May 6, 4:07 PM EDT | Special Weather Statement | JAX | Nassau | 53 min |
| May 6, 4:22 PM EDT | Severe Thunderstorm Warning | JAX | Nassau | 23 min |
| May 6, 4:25 PM EDT | Special Weather Statement | JAX | Hamilton | 50 min |
| May 6, 4:53 PM EDT | Special Weather Statement | JAX | Duval | 37 min |
| May 6, 5:33 PM EDT | Special Weather Statement | JAX | Duval | 27 min |
| May 6, 5:36 PM EDT | Special Weather Statement | JAX | Hamilton | 24 min |
| May 6, 6:34 PM EDT | Special Weather Statement | JAX | Columbia, Union | 26 min |
| May 6, 7:02 PM EDT | Special Weather Statement | JAX | Columbia, Union | 28 min |
| May 6, 7:35 PM EDT | Special Weather Statement | JAX | Columbia | 40 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.